Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Hymen tear and vaginal bleeding due to exercise - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Exercise
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
User :   hello
Doctor :   how can i help you?
User :   yes i have a question
Doctor :   ok
User :   i have recently lost some weight
Doctor :   please proceed
User :   and ever since i have working out
User :   and eating better
User :   i have started to have some vaginal bleeding
Doctor :   ok
Doctor :   age?
User :   i already had my period last week
User :   20
User :   or two weeks ago
User :   its not severe
Doctor :   sexually active?
User :   no
Doctor :   ok
Doctor :   it occurs so that in women who still have the hymen intact when they exercise trenously
Doctor :   there is slight rupture of hymen leading to bleeding
User :   ok is that bad
Doctor :   it can also occur due to hormone imbalance which is common
User :   ok
Doctor :   no its absolutely
Doctor :   normal
Doctor :   nothing to worry
User :   i usually have a regular period
User :   but last month was the first time i had it in two months
User :   that was the first time i have ever missed it
User :   and now this happen
User :   so i was scared
Doctor :   in case bleeding continues for more than a month then consult a obstetrician they can prescribe some drugs to counter the imbalance
User :   it has stopped it was for 1 day
User :   or 2
Doctor :   so u are having any other symptoms

Doctor :   I need to ask you few questions and our interaction may take 15 to 20 more minutes. You may want to subscribe to the health package as you will need more personalized information. I concern about your problem, hence giving you a discount code QMED374. You can use this code to get 25% discount.
Doctor :   please do come back and finish the chat
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor